The Dr said to cut my Remeron from 30 to 15 the first 2 nights I'm on the Welbutrin & then just stop. He says I shouldn't have any withdrawal symptoms from stopping the Remeron. Does this sound right from anyone's experience? I can't afford withdrawal symptoms as they will likely cause me to go into adrenal crisis. Is appreciate any input asap.
No it doesn't. Sometimes I just love drs. They don't have to suffer the withdrawal. They also need to teach more about it in medical school. I would cut it to 15 but stay on that for a while then break that in half and take that for a while. It will be ok to start the wellbutrin while you're doing that. Wellbutrin is not the same kind of drug as remeron so it won't stop withdrawal from remeron.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Feb 2011 • 2 answers
My son has been on Wellbutrin XL 150 for 11 days now for depression. He says he feels weird - doesnt
Posted 4 Feb 2011 • 3 answers
Posted 23 Aug 2014 • 2 answers
Posted 27 Nov 2016 • 0 answers
Posted 2 Jan 2017 • 2 answers